# SDR P5CA2018091100219

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P229
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEEPING OIL NO 1 ENG AND LOWER SIDE AT FWD HORIZONTAL DRIVE SHAFT HOUISING OIL SEEPING. IAW AMM 80-11-02-002-001 AND 80-1-02-402-009 AND 72-63-02-0040995 AND 72-63-02-404-016 AND 80-11-01-004-001 AND 80-11--01-404-012 REV 125 REPLACED PACKING. IAW AMM 71-00-00-712-68 AND 71-00-00-795-034 REV 125 PRF THE LEAK CHECK AND NO LEAK WAS FOUND. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY.
